# SDR VNAA0703010

- Difficulty date: March 15, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 6,669 hours, 6,310 cycles
- Engine: Ge CF348C1
- System (JASC): 7100 · Powerplant System
- Part: Actuator
- Part number: 1211508003
- Part serial: APM026BF
- Condition: Leaking
- Location: Vg
- Part time: 6,669 hours, 6,310 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FUEL RUNNING OUT OF RIGHT ENGINE NACELLE.  MAINTENANCE INSPECTED AND FOUND THE LEAK OCCURING AT THE VG ACTUATOR WITH THE FUEL PUMP ON.  MAINTENANCE REMOVED AND REPLACED THE NR 2 VG MASTER ACTUATOR IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  NO FURTHER DEFECTS NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
